MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CHANNELSCOPE NEUROENDOSCOPE 30K; ENDOSCOPE, NEUROLOGICAL

MEDTRONIC NEUROSURGERY CHANNELSCOPE NEUROENDOSCOPE 30K; ENDOSCOPE, NEUROLOGICAL
Model Number 2233-005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the glass on the neuroendoscope cracked when opened.The product was replaced.
 
Additional Manufacturer Narrative
The returned endoscope could not be tested due to a kink in the guidewire, indicating that the image fiber (glass) that runs through the guidewire is broken.It is unknown how or when this damage occurred.If information is provided in the future, a supplemental report will be issued.

Brand Name
CHANNELSCOPE NEUROENDOSCOPE 30K
Common Device Name
ENDOSCOPE, NEUROLOGICAL
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6904186
Report Number2021898-2017-00496
Device Sequence Number1239624
Product Code GWG
UDI-Device Identifier00613994840240
UDI-Public00613994840240
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K002572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number2233-005
Device Catalogue Number2233-005
Device Lot NumberE16665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1